# SDR CALA2021051200639

- Difficulty date: May 11, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 60,504 hours, 26,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D534800432070
- Condition: Corroded
- Location: Frms 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR, AFT WET AREA, FR 66-68, R-2 DOOR SILL FRAME, H AS 2EA. AREAS OF CORROSION - A3NB-53-3-6222 - NR 9296328 (42328) GENERATED BY V917055 AT HAECO LCQ. REMOVED & REPLACED MAIN CABIN, AFT WET AREA DOOR SILL FROM R/H F R66-FR68 IAW A319 SRM 51-72-11-911-001. REMOVED DOT B999. ACCOMP LISHED BY V062359, INSP BY N078570.
